# SDR VJ9800239

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MLG RED UNSAFE LIGHT ALONG WITH DOOR WARNING LIGHT.  AIRCRAFT AIR RETURNED.  FOUND RT MLG UPLOCK SENSOR DIRTY AND PAINTED OVER.  CLEANED SENSOR AND OPS CHECKED GOOD.
